# SDR CALA2020010600093

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Part number: 140N276224
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 2560-02123 REV D R-1 DOOR FWD GIRT BAR SLIDER FA ILED MEASUREMENT CHECK REF ST ENG N/R 0083989
